# SDR SIMA2020090226006

- Difficulty date: August 26, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DUMP VALVE HAS CORROSION BETWEEN VALVE AND BUCKET-C/A-RAR LAV WASTE BUCKET IAW EMB 145 SRM 51-40-02
